Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Induced quasi-actions: A remark


Authors: Bruce Kleiner and Bernhard Leeb
Journal: Proc. Amer. Math. Soc. 137 (2009), 1561-1567
MSC (2000): Primary 20F65
Published electronically: November 13, 2008
MathSciNet review: 2470813
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We observe that the notion of an induced representation has an analog for quasi-actions and give some applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F65

Retrieve articles in all journals with MSC (2000): 20F65


Additional Information

Bruce Kleiner
Affiliation: Department of Mathematics, Yale University, New Haven, Connecticut 06520
Address at time of publication: Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, New York 10012-1185
Email: bkleiner@cims.nyu.edu

Bernhard Leeb
Affiliation: Mathematisches Institut, Universität München, Theresienstr. 39, D-80333 München, Germany
Email: b.l@lmu.de

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09742-6
PII: S 0002-9939(08)09742-6
Received by editor(s): February 25, 2008
Received by editor(s) in revised form: June 23, 2008
Published electronically: November 13, 2008
Additional Notes: The first author was partially supported by NSF Grant DMS 0701515
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2008 American Mathematical Society